# SDR A6WA200840244

- Difficulty date: March 18, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 12,735 hours, 12,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST ON INTERCOSTAL FS 484 RBL 36.  REPAIRED IAW REO 601R-53-41-059 REV A.  (M)
